Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/176010
Title: Sistemas financieros en riesgo sistémico : una aproximación axiomática
Author: Calzón Molina, Vı́ctor
Director/Tutor: Calleja, Pere
Keywords: Economia matemàtica
Treballs de fi de grau
Risc de crèdit
Finances
Programari
Mathematical economics
Bachelor's thesis
Credit risk
Finance
Computer software
Issue Date: 21-Jun-2020
Abstract: [en] This project aims to study, with an axiomatic approach, financial systems in systemic risk under the principles of limited liability of equity, proportionality, and priority of debt claims. Following the steps in the article by Larry Eisenberg and Thomas H. Noe, Systemic Risk in Financial Systems, Management Science 47(2): 236-249, 2001, we prove results related to the existence, uniqueness, and characterisation of solutions. Finally, we apply to our framework the no advantageous merging and no advantageous splitting concepts outlined by M. Angeles de Frutos in Coalitional manipulations in a bankruptcy problem, Review of Economic Design 4, 255-272, 1999, in order to estudy their compatibility along the principles of limited liability of equity, proportionality, and priority of debt claims.
Note: Treballs Finals de Grau de Matemàtiques, Facultat de Matemàtiques, Universitat de Barcelona, Any: 2020, Director: Pere Calleja
URI: http://hdl.handle.net/2445/176010
Appears in Collections:Treballs Finals de Grau (TFG) - Matemàtiques
Programari - Treballs de l'alumnat

Files in This Item:
File Description SizeFormat 
Algoritmo de quiebras ficticias.rarCodi font31.05 kBUnknownView/Open
176010.pdfMemòria626.64 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons